Alert archive / California / Beach Hazards Statements in 2024
Beach Hazards Statement 6, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Mar 22, 2024, 1:04 PM PDT for Orange County, California. It took effect at Mar 24, 2024, 9:00 AM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2024, 1:04 PM PDT (20:04 UTC)
- In effect from
- Mar 24, 2024, 9:00 AM PDT
- Expired
- Mar 25, 2024, 12:00 PM PDT
- In force
- 27 hr
- Issued by
- NWS San Diego, CA
County Orange County, CA
The radar
The Santa Ana Mts radar (KSOX), 20 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
299 WHUS46 KSGX 222004 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 104 PM PDT Fri Mar 22 2024 CAZ043-230500- /O.NEW.KSGX.SU.Y.0009.240324T1600Z-240325T1900Z/ San Diego County Coastal Areas- 104 PM PDT Fri Mar 22 2024 ...HIGH SURF ADVISORY IN EFFECT FROM 9 AM SUNDAY TO NOON PDT MONDAY... * WHAT...Large breaking waves of 5 to 7 feet expected. Occasional sets up to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From 9 AM Sunday to noon PDT Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-230500- /O.NEW.KSGX.BH.S.0006.240324T1600Z-240325T1900Z/ Orange County Coastal Areas- 104 PM PDT Fri Mar 22 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... * WHAT...Breaking waves 4 to 6 feet expected. Occasional sets up to 7 feet. * WHERE...Orange County Coastal Areas. * WHEN...From Sunday morning through Monday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
9 follow-up statements
102 WHUS46 KSGX 230440 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 940 PM PDT Fri Mar 22 2024 CAZ043-231315- /O.CON.KSGX.SU.Y.0009.240324T1600Z-240325T1900Z/ San Diego County Coastal Areas- 940 PM PDT Fri Mar 22 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO NOON PDT MONDAY... * WHAT...Large breaking waves of 5 to 7 feet expected. Occasional sets up to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From 9 AM Sunday to noon PDT Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning Saturday afternoon into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-231315- /O.CON.KSGX.BH.S.0006.240324T1600Z-240325T1900Z/ Orange County Coastal Areas- 940 PM PDT Fri Mar 22 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... * WHAT...Breaking waves 4 to 6 feet expected. Occasional sets up to 7 feet. * WHERE...Orange County Coastal Areas. * WHEN...From Sunday morning through Monday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning Saturday afternoon into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
706 WHUS46 KSGX 231224 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 524 AM PDT Sat Mar 23 2024 CAZ043-232100- /O.CON.KSGX.SU.Y.0009.240324T1600Z-240325T1900Z/ San Diego County Coastal Areas- 524 AM PDT Sat Mar 23 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO NOON PDT MONDAY... * WHAT...Large breaking waves of 5 to 7 feet expected. Occasional sets up to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From 9 AM Sunday to noon PDT Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning Saturday afternoon into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-232100- /O.CON.KSGX.BH.S.0006.240324T1600Z-240325T1900Z/ Orange County Coastal Areas- 524 AM PDT Sat Mar 23 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... * WHAT...Breaking waves 4 to 6 feet expected. Occasional sets up to 7 feet. * WHERE...Orange County Coastal Areas. * WHEN...From Sunday morning through Monday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning Saturday afternoon into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Adams
794 WHUS46 KSGX 232019 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 119 PM PDT Sat Mar 23 2024 CAZ043-240500- /O.CON.KSGX.SU.Y.0009.240324T1600Z-240325T1900Z/ San Diego County Coastal Areas- 119 PM PDT Sat Mar 23 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO NOON PDT MONDAY... * WHAT...Large breaking waves of 5 to 8 feet. Occasional sets up to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From 9 AM Sunday to noon PDT Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning this evening into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-240500- /O.CON.KSGX.BH.S.0006.240324T1600Z-240325T1900Z/ Orange County Coastal Areas- 119 PM PDT Sat Mar 23 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... * WHAT...Breaking waves 4 to 6 feet expected. Occasional sets up to 7 feet. * WHERE...Orange County Coastal Areas. * WHEN...From Sunday morning through Monday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning Saturday afternoon into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ EA
500 WHUS46 KSGX 240356 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 856 PM PDT Sat Mar 23 2024 CAZ043-241315- /O.CON.KSGX.SU.Y.0009.240324T1600Z-240325T1900Z/ San Diego County Coastal Areas- 856 PM PDT Sat Mar 23 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO NOON PDT MONDAY... * WHAT...Large breaking waves of 5 to 8 feet. Occasional sets up to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From 9 AM Sunday to noon PDT Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-241315- /O.CON.KSGX.BH.S.0006.240324T1600Z-240325T1900Z/ Orange County Coastal Areas- 856 PM PDT Sat Mar 23 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... * WHAT...Breaking waves 4 to 6 feet expected. Occasional sets up to 7 feet. * WHERE...Orange County Coastal Areas. * WHEN...From Sunday morning through Monday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
879 WHUS46 KSGX 240950 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 250 AM PDT Sun Mar 24 2024 CAZ043-242100- /O.CON.KSGX.SU.Y.0009.240324T1600Z-240325T1900Z/ San Diego County Coastal Areas- 250 AM PDT Sun Mar 24 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO NOON PDT MONDAY... * WHAT...Large breaking waves of 5 to 8 feet. Occasional sets up to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From 9 AM Sunday to noon PDT Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-242100- /O.CON.KSGX.BH.S.0006.240324T1600Z-240325T1900Z/ Orange County Coastal Areas- 250 AM PDT Sun Mar 24 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 AM PDT THIS MORNING THROUGH MONDAY MORNING... * WHAT...Breaking waves 4 to 6 feet expected. Occasional sets up to 7 feet. * WHERE...Orange County Coastal Areas. * WHEN...From Sunday morning through Monday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Adams
353 WHUS46 KSGX 242040 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 140 PM PDT Sun Mar 24 2024 CAZ043-250445- /O.CON.KSGX.SU.Y.0009.000000T0000Z-240325T1900Z/ San Diego County Coastal Areas- 140 PM PDT Sun Mar 24 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... * WHAT...Large breaking waves of 5 to 8 feet. Occasional sets up to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From Sunday afternoon to noon PDT Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion.15 * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-250445- /O.CON.KSGX.BH.S.0006.000000T0000Z-240325T1900Z/ Orange County Coastal Areas- 140 PM PDT Sun Mar 24 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * WHAT...Breaking waves 4 to 6 feet expected. Occasional sets up to 7 feet. * WHERE...Orange County Coastal Areas. * WHEN...From Sunday afternoon through Monday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...There is a slight chance of thunderstorms and lightning into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
549 WHUS46 KSGX 250325 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 825 PM PDT Sun Mar 24 2024 CAZ043-251200- /O.CON.KSGX.SU.Y.0009.000000T0000Z-240325T1900Z/ San Diego County Coastal Areas- 825 PM PDT Sun Mar 24 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON MONDAY... * WHAT...Large breaking waves of 5 to 8 feet. Occasional sets up to 10 feet. * WHERE...San Diego County Beaches. * WHEN...Through noon Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-251200- /O.CON.KSGX.BH.S.0006.000000T0000Z-240325T1900Z/ Orange County Coastal Areas- 825 PM PDT Sun Mar 24 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL NOON MONDAY... * WHAT...Breaking waves 4 to 6 feet with sets to 7 feet. * WHERE...Orange County Beaches. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Moede
534 WHUS46 KSGX 250853 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 153 AM PDT Mon Mar 25 2024 CAZ043-251900- /O.CON.KSGX.SU.Y.0009.000000T0000Z-240325T1900Z/ San Diego County Coastal Areas- 153 AM PDT Mon Mar 25 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WHAT...Large breaking waves of 5 to 8 feet. Occasional sets up to 10 feet. * WHERE...San Diego County Beaches. * WHEN...Through noon today. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-251900- /O.CON.KSGX.BH.S.0006.000000T0000Z-240325T1900Z/ Orange County Coastal Areas- 153 AM PDT Mon Mar 25 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WHAT...Breaking waves 4 to 6 feet with sets to 7 feet. * WHERE...Orange County Beaches. * WHEN...Through noon today. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
167 WHUS46 KSGX 251858 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1158 AM PDT Mon Mar 25 2024 CAZ043-252000- /O.EXP.KSGX.SU.Y.0009.000000T0000Z-240325T1900Z/ San Diego County Coastal Areas- 1158 AM PDT Mon Mar 25 2024 ...HIGH SURF ADVISORY WILL EXPIRE AT NOON PDT TODAY... Surf continues to subside. $$ CAZ552-252000- /O.EXP.KSGX.BH.S.0006.000000T0000Z-240325T1900Z/ Orange County Coastal Areas- 1158 AM PDT Mon Mar 25 2024 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT NOON PDT TODAY... Surf continues to subside. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Mar 22, 9:13 AM PDT, 3 hours 51 minutes earlier.
Area forecast discussion, Mar 22, 9:13 AM PDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
913 AM PDT Fri Mar 22 2024
.SYNOPSIS...
Cooler conditions today with periods of both high and low clouds.
Periods of rain, mountain snow, and gusty westerly winds are
expected this weekend. Drier with warming for Monday and Tuesday. A
low pressure system from the northwest could bring additional
precipitation Wednesday night. A more substantial storm is possible
toward the end of next week, but there remains a lot of
uncertainty in the details.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Visible satellite imagery at 9 AM was showing low cloud coverage up
to 20 miles inland. Areas of fog are still being reported along
the coast and near higher coastal terrain. Low clouds and fog are
expected to clear through the morning, with areas of high clouds
expected to linger through much of today. Cloud coverage will
increase into Saturday ahead of an incoming low pressure system.
This weather system will bring cooler, wetter, and windier
conditions to Southern California with periods of mountain snow
down to 4500-5500 ft. More details on rain and mountain snow can
be found in the Hydrology section below.
Periods of gusty westerly winds are expected Saturday into Sunday.
Breezy southwesterly winds are expected along the coast ahead of a
passing weakening cold front late Saturday morning, becoming
northwesterly as the front passes from north to south. Gusty
northwest winds are expected along the coast after the front passes
Saturday night into Sunday night. Peak gusts of 30 to 45 mph
expected, with the strongest winds looking to be Sunday afternoon.
Gusty westerly winds are also expected on the desert mountain slopes
into the deserts. Strongest winds will be Saturday evening into
Sunday morning, with peak gusts 55 to 65 mph.
High temperatures today will be similar to a few degrees cooler than
yesterday, with further cooling into the weekend. Conditions will be
5 to 10 degrees below average for coastal areas, 10 to 20 degrees
below average for the valleys and deserts, and 15 to 20 degrees
below average for the mountains this weekend. The coolest day for
inland areas will be on Sunday. Monday and Tuesday will be warmer
and drier with northwest flow aloft. High temperatures on Tuesday
will be around 5 degrees below average for lower elevations to
around 10 degrees below average for the mountains.
A low pressure system from the northwest could move across the area
sometime Wednesday night and Thursday with a slight chance for
mostly light precipitation. Unsettled weather looks to continue
into next weekend with another stronger low pressure system making
its way towards the Western US with low confidence in details.
&&
.HYDROLOGY...
A weakening cold front will move southward across the area on
Saturday bringing periods of precipitation. Latest high resolution
guidance indicates the front will move from Orange County south and
east into San Diego County from early Saturday afternoon into
Saturday evening. Periods of moderate rain are expected during that
time, with guidance indicating rain rates will be 0.25-0.35 inches
per hour. After the front passes, shower coverage will become more
scattered. Showers will be moderate to locally heavy at times as a
couple shortwaves move through Southern California Saturday night
into Sunday morning and again Sunday afternoon and evening. The
majority of the shower activity on Sunday is expected to be in San
Diego County and in the mountains. There is a slight chance of
thunderstorms for late Saturday night into Sunday evening. Showers
will taper off from northwest to southeast into Monday morning.
For Orange, southwestern San Bernardino, and western Riverside
Counties, rainfall is expected to range from one-quarter to one-
third inch near the coast to 1 to 1.5 inches in the mountains,
locally up to 2 inches possible. For San Diego County, rainfall is
expected to range from one-half to three-quarters of an inch near
the coast to 1 to 2.50 inches in the mountains. There are some
uncertainties in rainfall amounts, mainly for locations in San Diego
County on Sunday. 40% of ensemble members are showing 1 inch of
rainfall Saturday night into Sunday night for southern San Diego
County.
A snow level of 6500 to 7000 feet for Saturday morning will fall to
around 4500 feet for early Sunday morning, then fluctuate between
4500 and 5000 feet for Sunday afternoon and evening. Snowfall of
less than 3 inches is expected below 5000 feet, 3 to 6 inches from
5000 to 6000 feet, 6 to 12 inches from 6000 to 7500 feet, with
locally 12 to 18 inches above 7500 feet.
&&
.AVIATION...
221530Z...Coasts/Valleys...Low clouds based at 300-800 feet MSL with
tops to 1400 feet and vis 0-5SM will scatter out by 17-18Z. Low
clouds will redevelop and push ashore after 03Z and farther inland
overnight. Bases will start at 800-1500 feet MSL and will rise
through Saturday morning, some areas over 2000 feet MSL. Clouds
should fill the coastal basin, extending to and obscuring some
foothills, by 11Z Saturday.
Mountains: SCT to locally BKN clouds at/abv 20000 feet MSL with
unrestricted VIS through Saturday morning. Except coastal foothills
below 4000 feet MSL should receive low clouds and fog with partial
obscuration after 11Z Saturday.
Deserts: SCT to locally BKN clouds at/abv 20000 feet MSL with
unrestricted VIS through Saturday morning.
&&
.MARINE...
No hazardous marine conditions are expected through Saturday
morning. Strong northwest winds will generate hazardous conditions
for Saturday afternoon through Monday. A Gale Watch has been issued
from Saturday afternoon through Monday morning. The strongest winds,
gusting 30-35 kts, and combined seas of 9-13 feet are expected late
Sunday. Conditions will improve Monday.
&&
.BEACHES...
Large short-period swell from the west-northwest will arrive early
Sunday, peak Sunday night, and subside Monday. This storm swell will
likely produce breaking waves 4 to 7 feet, with sets up to 8-10 feet
Sunday night, highest in southern San Diego County.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 8 AM Saturday to 11 PM PDT Sunday for Apple
and Lucerne Valleys-Coachella Valley-Riverside County
Mountains-San Bernardino County Mountains-San Diego County
Deserts-San Diego County Mountains-San Gorgonio Pass Near
Banning.
Winter Storm Watch from Saturday morning through Sunday evening
for Riverside County Mountains-San Bernardino County
Mountains.
PZ...Gale Watch from Saturday afternoon through late Sunday night for
Coastal Waters from San Mateo Point to the Mexican Border
and out to 30 nm-Waters from San Mateo Point to the Mexican
Border Extending 30 to 60 nm out including San Clemente
Island.
&&
PUBLIC/HYDROLOGY...CO
AVIATION/MARINE/BEACHES...MMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 1:34 AM PDT | Gale Watch | SGX | 49 hr | |
| Mar 22, 2:35 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 68 hr |
| Mar 22, 2:56 AM PDT | Winter Storm Watch | SGX | Riverside, San Bernardino, San Diego | 10 hr |
| Mar 22, 1:04 PM PDT | High Surf Advisory | SGX | San Diego | 71 hr |
| Mar 22, 1:14 PM PDT | Small Craft Advisory | SGX | 49 hr | |
| Mar 22, 1:25 PM PDT | Winter Storm Warning | SGX | Riverside, San Bernardino, San Diego | 58 hr |
Nearby
Beach Hazards Statements in California, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.